# SDR ASAA0140036

- Difficulty date: April 20, 2001
- Submitted: July 25, 2001
- Operation: Air carrier
- Aircraft: N786AS
- Make and model: Boeing 737-4S3
- Aircraft serial: 24795
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6517688125
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING 92 INSPECTION, FOUND CORROSION ON L1 DOOR SKATE ANGLE UNDER AFT LEFT CORNER OF FORWARD LAVATORY FLOOR PANEL AT BS 301 TO 307 AND WATERLINE 208.1 AND BUTTOCK LINE 56.5.  REPAIRED IAW EA 5310-01923.  (M)
